# SDR REXA2019062000934

- Difficulty date: June 10, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,954 hours, 27,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 60031907389
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EDGE MEMBER CRACKED AT PERVIOUS REPAIR.   REPAIRED PER REO 601R-52-11-279.
